You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Germs of Holomorphic Vector Fields in Cm without a Separatrix
I. Luengo and J. Olivares
Transactions of the American Mathematical Society
Vol. 352, No. 12 (Dec., 2000), pp. 5511-5524
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/221900
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove the existence of families of germs of holomorphic vector fields in Cm without a separatrix, in every complex dimension m bigger than or equal to 4.
Transactions of the American Mathematical Society © 2000 American Mathematical Society